MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 407694
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing ref: 3005334138-2024-00526, 3005334138-2024-00527, 3005334138-2024-00528, 3005334138-2024-00530.During the procedure, the introducer was inserted and the guide catheter could not be passed over the valve.Four additional introducers from the same lot were used which had the same issue.A non abbott introducer was used to complete the procedure with no consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported insertion difficulties and subsequent delay remains unknown.
 
Additional Manufacturer Narrative
One 6f ultimum hemostasis introducer sheath and dilator were received for evaluation.The guidewire assembly was also returned.The reported event of guidewire insertion difficulty could not be confirmed.No resistance or other functional anomalies were noted during guidewire insertion through the dilator.Both the dilator distal tip inside diameter and guidewire outside diameter measurements were within specifications.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported insertion difficulty remains unknown.

Brand Name
ULTIMUM HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20883003
Report Number3005334138-2024-00529
Device Sequence Number7902329
Product Code DYB
UDI-Device Identifier05414734054737
UDI-Public(01)05414734054737(10)8697618(17)250930
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K031137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number407694
Device Catalogue Number407694
Device Lot Number8697618
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2024
Supplement Date Received by Manufacturer01/16/2025
03/03/2026
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/17/2025
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ULTIMUM HEMOSTASIS INTRODUCER X4.
Patient SexUnknown